# SDR 00043

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,215 hours, 8,666 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Part number: N2F190130
- Part serial: F
- Condition: Failed
- Location: Anti Skid Test
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING AT KYIP AIRCRAFT HAD NO BRAKING ACTION ON SYSYTEM NR 1 , CAPT TOOK CONTROL OF AIRCRAFT  AND WENT TO SYSTEM NR 2 , AIRCRAFT BEGAN TO SLOW, CAPT TURNED AIRCRAFT THRU GRASS AND BACK ON TO THE TAXI WAY TO HELP SLOW THE AIRCRAFT. NO DAMAGE TO AIRCRAFT OR AIRPORT. MAINTENANCE REMOVED AND REPLACED ANTI SKID TEST SWITCH. OPERATIONAL CHECK OF BRAKES SYSTEM NR 1 AND 2 WITH NO DEFECTS FOUND.RETURN AIRCRAFT TO SERVICE.
